# SDR CA010301013

- Difficulty date: February 25, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,302 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Harness
- Condition: Chafed
- Location: Rt Wing
- Part time: 30,472 hours, 37,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING RT OUTER WING SPAR AS PER TASK 5710/08A, CHAFING DAMAGE WAS NOTED ON THE R/H WING FLUX VALVE WIRING HARNESS WHERE IT PASSES THROUGH THE ORCON TAPE COVERING THE FORWARD SPAR LIGHTENING HOLES. DAMAGE LOCATION AT YW 502.50.
